# SDR AALA2018080879030

- Difficulty date: August 6, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 45,827 hours, 30,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXIT SIGN HAD FOUR BURNED OUT BULBS.  REPLACED THE BULBS  IAW AMM 33-51-15-000-001-A, AND AMM 33-51-15-400-001-A. OPS CHECKED GOOD.
